# SDR 2001UALA02186

- Difficulty date: November 1, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N920UA
- Make and model: Boeing 737522
- Aircraft serial: 25387
- Aircraft time: 28,581 hours, 21,402 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Missing
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD MID FLAP CENTER FOREFLAP TRACK SUPPORT RIB IS GOUGED IN BORE FOR FORWARD ROLLER INBOARD RIB AND RIGHT HAND INBOARD MID FOREFLAP TRACK SUPPORT RIB IS WORN DUE TO MISSING WEAR STRIP CENTER TRACK OUTBOARD RIB.  MAJOR REPAIR ACCOMPLISHED.  REPLACED RIGHT HAND INBOARD MID FLAP, INBOARD AND OUTBOARD CENTER FOREFLAP TRACK SUPPORT RIBS.
